# SDR ARWA9606020

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 150-190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT HAS LEVEL 2 CORROSION FROM FS 150 TO 190 AT LONGERON 31R.  FORMED STRAP AND TREATED AND INSTALLED PER DC-8 SRM 53-4-1, 51-1-4, 51-1-8 AND 51-1-21.
